# SDR DL73E981831

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR FRAME INTERCOSTAL AT STR 8A WAS FOUND CRACKED.  THE REPAIR WAS ACCOMPLISHED PER BOEING S/B 737-53A1108 WITH A MINOR DEVIATION ON THE FINISH.
